# SDR 2001UALA01779

- Difficulty date: August 22, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 37,661 hours, 14,231 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT DECK PLATE CORRODED, STA 1681, RBL 1.5 TO RBL 52.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER ON DECK PLATE.
